# SDR DALA2018112006708

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0833566) DURING INSPECTION FOUND CORROSION ON LOWER FUSELAGE SKIN , BELLOW AFT AIRPHONE ANTENNA. CORROSI?N 2, AREA WAS REPAIRED PER ETI-37-18-550 REV 6 AND ER/A 573121-14 REV: ORIG.
